# SDR GTIA2022090836646

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 22,557 hours, 9,812 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O SMELL OF CAR WASH CHEMICALS IN COCKPIT. PACK 1 OFF PER COM AND SMELL DISSIPATED. ENG BLEED WAS SUPPLYING PACK 1 AT TIME OF SMELL, POWER SETTING T/O THRUST-PERFORMED TSM 05-50-00-810-831. FOUND PACK 1 CAUSE OF ODOR, NO OTHER DEFECT NOTED. SEE LOG PAGE 2966667 ITEM 1 FOR CORRECTIVE ACTION
